I've had success with Wellbutrin, but insurance will only pay for generic which doesn't work as well for me. I had no luck on Zoloft, made things worse. I really like cymbalta, I'm om 90mg. However, not sure if its stress related, menopause, or what, but I've gained 20lbs in the 4 months I've been on it. Help, I am 5'4" and pushing 190lbs!
Hello greenspread. It truly varies. Weight loss is a more common side effect to taking Cymbalta. However, people do also gain wqeight while taking it. 9% of users (clinical studies) reported a loss of appetite and up to 2% a loss of weight. A weight increase was reported in close to 1% of people taking the drug. Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2011 • 9 answers
Posted 10 Dec 2012 • 2 answers
Posted 8 Oct 2013 • 15 answers
Posted 3 Sep 2015 • 2 answers
Posted 5 Sep 2015 • 2 answers